# SDR I5EA2024020800003

- Difficulty date: February 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 75,693 hours, 47,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASM1
- Part serial: 7285
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT LIGHT INDICATORS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY WITH SERVICEABLE UNIT AT STA 920 IAW B737-300 AMM 33-51-51. TEST OK.
